IJPAM: Volume 107, No. 2 (2016)
TYPE APPROXIMATIONS FOR STOCHASTIC
Departamento de Matematicas y Estadistica
Universidad Nacional de Colombia
ARC Centre of Excellence in Population Ageing Research (CEPAR)
UNSW Business School
Sydney, NSW 2052, AUSTRALIA
Abstract. We propose to use a Wong-Zakai type approximation method for the numerical evaluation of the solution of stochastic differential equations. The main feature of the method is that it takes advantage of well-developed techniques for solutions of ordinary differential equations and that its application to multidimensional problems is straightforward. We give focus to the evaluation of the numerical performance of the method.
Received: December 25, 2015
AMS Subject Classification: 65C30
Key Words and Phrases: stochastic differential equations, numerical simulation, ordinary differential equations
Download paper from here.
DOI: 10.12732/ijpam.v107i2.2 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 301 - 315